I had mitral valve replaced 7 weeks ago. I just wanted to mention, the nausea could probably be from the pain meds. I hear Norco can cause nausea. Norco didn't help my pain. I hated it. I needed toothpicks to hold my eyes open on that stuff. I took tramadol in the hospital and then after the first week home I was on regular Tylenol. Just thought this info might help you.
Hi Chandra. Im a nurse too and found it isn't a great benefit to me. LOL In this case anyway. It just increased my anxiety. every skipped beat postop I was convinced it was "the big one" I am active as well and agree with your percutaneous future and prepositioning for scientific advancement. i got a Bovine tissue. (i requested a California "happy cow". LOL. Try to not over think this and go with the flow. I am still in U of P in Phili, today is 5 days postop. My new life "murmurless" has begun. for the next 8 weeks im gonna read books, watch silly TV and old movies and smell all the roses along the way. Best to you..you WILL be fine.sandy Wummer